# SDR AALA20021078

- Difficulty date: July 23, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Engine: Pwa JT8D
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER SHUTDOWN, NR 2 ENGINE HAD NUMBER 6 BEARING OIL LEAK CAUSING A FIRE.  FIRE BOTTLES 1 AND 2 WERE DISCHARGED.  NUMBER 2 OIL QUANTITY WAS OBSERVED TO BE 8 QUARTS.  REPLACED NUMBER 2 ENGINE.  INSTALLED SERVICEABLE NUMBER 1 AND 2 FIRE EXTINGUISHER BOTTLES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
